# SDR 96ZZZX2058

- Difficulty date: February 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N66710
- Make and model: Beech C 23
- Aircraft serial: 2387
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Housing Assy
- Part number: 169810000663
- Condition: Cracked
- Location: Nlg
- Part time: 4,190 hours
- Component: 169810000661
- Stage of operation: LD
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR DEPARTED AIRCRAFT WHILE DOING TOUCH-AND-GO LANDINGS DUE TO ATTACH HOLES FOR NLG HOUSING ASSEMBLY BEING CRACKED OUT.  TWO HOLES HAD BEEN CRACKED PREVIOUSLY.  SUBMITTER STATED THIS AREA IS NOT ACCESSIBLE DURING INSPECTIONS.
